# SDR DL72W960309

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK AT NR 1 SLAT ACTUATOR O/B ATTACH ANGLE.  REPAIRED PER MM 57 20-21.
